關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:International journal of information and management sciences

[第一頁][上頁]1234567[次頁][最末頁]目前在第 4 頁 / 共有 181 筆查詢結果
序號 學年期 教師動態
91 85/1 決策系 陳淼勝 教授 期刊論文 發佈 The Optimal Pricing and Compensation Strategies for Heterogeneous Salesforce , [85-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 7(4), pp.15-25
92 96/2 企管系 吳坤山 教授 期刊論文 發佈 Retailer’s optimal order policy for deteriorating items with ramp type demand under stock-dependent consumption rate , [96-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 19(2), pp.245-262
93 98/1 企管系 王居卿 教授 期刊論文 發佈 Integrative Service Taxonomy and Business Strategies Formulation: 4P Model with Open System and Modularization Approaches , [98-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences=資訊與管理科學期刊 20(3), pp.331-349
94 96/2 管科系 歐陽良裕 教授 期刊論文 發佈 Retailer’s optimal order policy for deteriorating items with ramp type demand under stock-dependent consumption rate , [96-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 19(2), pp.245-262
95 88/2 數學系 林千代 教授 期刊論文 發佈 Software release time problems based on a Hypergeometric model , [88-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 11(2), pp.59-71
96 82/2 數學系 陳天文 教授 期刊論文 發佈 Note on the probability density estimation with Haar series , [82-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 5(1), pp.121-126
97 81/2 數學系 陳天文 教授 期刊論文 發佈 Probability density estimation by ultraspherical series , [81-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 4(1), pp.51-65
98 84/2 數學系 陳天文 教授 期刊論文 發佈 On the regression function estimation by Walsh Series , [84-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 7(1), pp.1-11
99 83/2 數學系 陳天文 教授 期刊論文 發佈 On the regression function estimation by Haar polynomial expansion , [83-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 6(2), pp.11-19
100 83/2 數學系 陳天文 教授 期刊論文 發佈 Probability density estimation by Walsh series , [83-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 6(1), pp.57-63
101 93/2 統計系 陳怡如 副教授 期刊論文 發佈 Testing the Goodness-of-Fit of Logistic Models Based on Local Linear Smoothing , [93-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 16(2), pp.83-95
102 90/1 統計系 吳錦全 教授 期刊論文 發佈 Decision Making in Assessing Process Capability Indices , [90-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(3), pp.29-42
103 93/1 統計系 吳錦全 教授 期刊論文 發佈 MLE and the Estimated Expected Test Time for Pareto Distribution under Progressive Censoring Data , [93-1] 著錄名稱、卷期、頁數:International journal of information and management sciences 15(3), pp. 29-42
104 92/2 統計系 吳錦全 教授 期刊論文 發佈 Sample Size Determination for the Estimate of Process Capability Indices , [92-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 15(1), pp.1-12
105 79/1 統計系 吳錦全 教授 期刊論文 發佈 Least Squares Regression Estimations Based on Censored Data with Measurement Errors , [79-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 1(2), pp.75-85
106 94/2 統計系 吳錦全 教授 期刊論文 發佈 Approximate Confidence Bounds for the Process Capability Index Cpm Based on the Range , [94-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 17(2), pp.57-70
107 93/1 統計系 蔡宗儒 教授 期刊論文 發佈 An Alternative Control Chart Approach Based on Small Number of Subgroups , [93-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 15(4), pp.61-73
108 90/1 統計系 蔡宗儒 教授 期刊論文 發佈 Adjusted Jackknife Estimation Method in Quasi-Likelihood Model with Outliers , [90-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 12(3), pp.57-69
109 88/2 統計系 蔡宗儒 教授 期刊論文 發佈 The Fuzzy-weighted Quasi-Likelihood Estimation , [88-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 11(1), pp.65-73
110 85/2 統計系 蔡宗儒 教授 期刊論文 發佈 Inference in Semi-Parametric Model Based on Optimal Fuzzy Clustering Method , [85-2] 著錄名稱、卷期、頁數:The international journal of information and management sciences 8(1), pp.51-62
111 90/1 統計系 吳碩傑 教授 期刊論文 發佈 Adjusted Jackknife Estimation Method in Quasi-Likelihood Model with Outliers , [90-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 12(3), pp.57-69
112 93/1 統計系 吳碩傑 教授 期刊論文 發佈 An Alternative Control Chart Approach Based on Small Number of Subgroups , [93-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 15(4), pp.61-73
113 88/2 統計系 吳忠武 教授 期刊論文 發佈 The Fuzzy-weighted Quasi-Likelihood Estimation , [88-2] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 11(1), pp.65-73
114 88/2 統計系 吳忠武 教授 期刊論文 發佈 Failure-Censored Sampling Plan For The Weibull Distribution , [88-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 11(2), pp.13-25
115 88/1 統計系 吳忠武 教授 期刊論文 發佈 Some Properties of the Extended Generalized Logistic-Gamma Distribution with Applications , [88-1] 著錄名稱、卷期、頁數:International journal of information and management sciences 10(4), pp.41-58
116 88/1 統計系 吳忠武 教授 期刊論文 發佈 An EOQ Inventory Model with Ramp Type Demand Rate for Items with Weibull Deterioration , [88-1] 著錄名稱、卷期、頁數:International journal of information and management sciences 10(3), pp.41-51
117 89/2 統計系 吳忠武 教授 期刊論文 發佈 Interval Estimation of the Weibull Distribution under the Failure-Censored Sampling Plan , [89-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(2), pp.39-50
118 90/2 統計系 吳忠武 教授 期刊論文 發佈 An EOQ Model for Items with Weibull Distributed Deterioration, Shortages and Power Demand Pattern , [90-2] 著錄名稱、卷期、頁數:International journal of information and management Sciences 13(2), pp.19-34
119 86/1 統計系 吳忠武 教授 期刊論文 發佈 Characterizations Based on Conditional Expectations of Nonadjacent Order Statistics , [86-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 8(3), pp.43-53
120 85/2 統計系 吳忠武 教授 期刊論文 發佈 Inference in Semi-Parametric Model Based on Optimal Fuzzy Clustering Method , [85-2] 著錄名稱、卷期、頁數:The international journal of information and management sciences 8(1), pp.51-62
[第一頁][上頁]1234567[次頁][最末頁]目前在第 4 頁 / 共有 181 筆查詢結果